# SDR DXTA200601530

- Difficulty date: July 30, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600321
- Aircraft time: 10,161 hours, 8,216 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, WHEN GEAR HANDLE WAS PLACED IN THE UP POSITION, THE GEAR CONTROL CIRCUIT BREAKER POPPED, GEAR WOULD NOT RETRACT.  200KTS WAS NOT EXCEEDED.  FOUND WIRE CHAFED BEHIND PILOTS DISPLAY.  REPAIRED WIRES AND REINSTALLED PILOTS DISPLAY.  OPS CHKED GOOD WORK DONE IAW THE 560 MM 20-10-07.
